RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 1, Pages 175–182 (Mi fpm759)  

This article is cited in 4 scientific papers (total in 4 papers)

The Boussinesq equation and Miura type transformations

M. V. Pavlov

Loughborough University

Abstract: Several Miura type transformations for the Boussinesq equation are found and the corresponding integrable systems are constructed.

Full text: PDF file (90 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 136:6, 4478–4483

Bibliographic databases:

UDC: 517.957

Citation: M. V. Pavlov, “The Boussinesq equation and Miura type transformations”, Fundam. Prikl. Mat., 10:1 (2004), 175–182; J. Math. Sci., 136:6 (2006), 4478–4483

Citation in format AMSBIB
\Bibitem{Pav04}
\by M.~V.~Pavlov
\paper The Boussinesq equation and Miura type transformations
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 1
\pages 175--182
\mathnet{http://mi.mathnet.ru/fpm759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2119755}
\zmath{https://zbmath.org/?q=an:1080.35089}
\transl
\jour J. Math. Sci.
\yr 2006
\vol 136
\issue 6
\pages 4478--4483
\crossref{https://doi.org/10.1007/s10958-006-0239-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33745648149}


Linking options:
  • http://mi.mathnet.ru/eng/fpm759
  • http://mi.mathnet.ru/eng/fpm/v10/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kiselev, “Hamiltonian Flows on Euler-Type Equations”, Theoret. and Math. Phys., 144:1 (2005), 952–960  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Karasu A., Kiselev A.V., “Gardner's deformations of the Boussinesq equations”, J. Phys. A, 39:37 (2006), 11453–11460  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Zerarka A., Ouamane S., Attaf A., “On the functional variable method for finding exact solutions to a class of wave equations”, Applied Mathematics and Computation, 217:7 (2010), 2897–2904  crossref  mathscinet  zmath  isi
    4. Zerarka A., Ouamane S., Attaf A., “Construction of exact solutions to a family of wave equations by the functional variable method”, Waves Random Complex Media, 21:1 (2011), 44–56  crossref  mathscinet  zmath  adsnasa  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:314
    Full text:102
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019